# SDR 2001F00414

- Difficulty date: July 18, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N355QS
- Make and model: Boeing 727-21
- Aircraft serial: 19257
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rub Strip
- Condition: Bulged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, LEFT UPPER SIDE RUB STRIP, SHOWS BULGES IN SEVERAL AREAS.  REPAIRED VERTICAL FIN TRACK OUTBOARD LEFT SIDE IAW SRM 51-30-2 AND AVHM-245RO-1 REVISION R1.  (M)
